# SDR ASAA2012112093338

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 3,522 hours, 1,022 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Activated
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK,  FOUND NR 1 ENGINE IDG DPI POPPED (1ST OCCURRENCE IAW PLACARD)  PERFORMED DPI FAULT ISOLATION IAW FIM 24-11, TASK 803. COMPLETED T/C 78424000. RESET DPI INDICATOR,  RAN AFFECTED ENG. GROUND VERIFICATION SUCCESSFUL. SCRATCHED NR 1 OFF ON RESET COUNTER DECAL.
